# SDR SWAA2022011850656

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWA AFT CARGO COMPARTMENT ; 2021-557761 / [01] REPLACED BULKHEAD PANEL 142NWA AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; [02] TASK COMPLETED
